# SDR AALA202010049007

- Difficulty date: October 2, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 84,948 hours, 10,321 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 21198356
- Condition: False Activation
- Location: Aft Cargo
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT CARGO FIRE WARNING LIGHT TRIGGERED DISCHARGE OF AFT CARGO FIRE BOTTLES, FLIGHT DIVERTED TO BOS AND DECLARED EMERGENCY. UPON INSPECTION, NO EVIDENCE OF SMOKE OR FIRE PRESENT. REPLACED AFT CARGO SMOKE DETECTOR IAW AMM 26-16-01, OPS CHECK GOOD.
